Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Noticed pink spotting after periods. What is going on? What to do?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I just had my period, it ended about a week ago. I went to the bathroom and the inside(not vagina) stings badly and when i wipe its light pink color. Any suggestions?
Posted Wed, 29 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for your query.

I have read your query & I understand your concerns.

Based what symptoms you are suggesting it seems to be simple infection which could possibly go away soon.

The pink colour discharge is the collected menstrual blood from your recently completed periods. This will also come down in 3 days.

If the discharge remains or foul smell does not go away, I advice you to get examined by a gynecologist who will take the sample of dischage and send it for examination (culture) & advice you the medication accordingly.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor